I have been taking prozac and wellbutrin. Some Drs. say its ok and some dont. I have been going on my second week with no wellbutrin and am staying nausea all the time. I felt like the Wellbutrin was causing me to gain weight. Anyone have this trouble or take both also
There shouldn't be a problem with taking Wellbutrin and Prozac at the same time. I know many individuals who are taking two SSRI's at the same time, but why did you stop taking it last week. Was it with your doctors' consent?
I also find it unlikely that the Wellbutrin would cause you to gain weight, although that is a common side aeffect of Prozac.
If you're concerned with bothersome side effects, talk with your provider about possible alternatives.
I'm about to start prozac with welburton. I have been taking procaz for 6 years now. After some big changes in my life and the stress of raising two wonderful children. My doc suggested adding welburton because of my crying spells and sometimes feeling so sad and devastated, which has started to effect my work. I hope this helps! Any ideas or stories?
Hi, I'm on zolof & welbutrin, I was on zolof 12 yrs, last 2 w/welbutrin because of crying too. I tried cutting my zolof w/ my pdoc, but I had panic attacks so went back to my reg doseage. Good luck on ur meds.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.